SciELO - Scientific Electronic Library Online

 
vol.62 issue6Porcine circovirus-2 load in the gastrointestinal tract, mesenteric lymph node, tonsil, and feces of wasted pigs with and without diarrhea author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Arquivo Brasileiro de Medicina Veterinária e Zootecnia

Print version ISSN 0102-0935

Abstract

ALEIXO, G.A.S. et al. Pharmacodermia in a dog after administration of beta-lactam antibiotics: case report. Arq. Bras. Med. Vet. Zootec. [online]. 2010, vol.62, n.6, pp.1526-1529. ISSN 0102-0935.  http://dx.doi.org/10.1590/S0102-09352010000600037.

A severe cutaneous reaction in a female dog after administration of penicillin and cephalexin is described, in which the main signs presented by the patient were fever, lack of appetite, and detachment of epidermis in the dorsal region of body.The established treatment was surgical debridement of the region, topical application of Aloe Vera with sugar, and systemic antibiotic therapy with ciprofloxacin, resulting in the recovery and wound closure in approximately 45 days.

Keywords : dog; pharmaco; toxic epidermal necrolysis; toxidermy.

        · text in Portuguese     · Portuguese ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License